# SDR DALA2021121307694

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,241 hours, 30,367 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 DENT FLOOR STRUCTURE CROSSBEAM FR30 BTW STR 38 LH/RH IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE CROSS BEAM PER A320 SRM 51-72-11. (2047549)
